Title of article :
The depth of powers of an ideal
Author/Authors :
Jurgen Herzog، نويسنده , , Takayuki Hibi، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
17
From page :
534
To page :
550
Abstract :
We study the limit and initial behavior of the numerical function f(k)=depthS/Ik. General properties of this function together with concrete examples arising from combinatorics are discussed.
Journal title :
Journal of Algebra
Serial Year :
2005
Journal title :
Journal of Algebra
Record number :
697241
Link To Document :
بازگشت